# SDR REXA2021100500770

- Difficulty date: August 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340953
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUTPLATES AT FS 280 CRAWLWAY ANGLE SUPPORT JC: 900-53-140-500 IN:AV EMP#:873 REMOVED & REPLACED FWD CRAWLWAY ANGLE SUPPORT P/N: CC670-34095-3 IAW CRJ900 SRM'S 51-40-11, 51-43-06 & 51-42-13
